# SDR C2XA00IA231

- Difficulty date: August 8, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145
- Aircraft serial: 145007
- System (JASC): 3210 · Main Landing Gear
- Part: Cap
- Part number: 14571035407
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT MLG GEAR AFT LOWER BEARING CAP WAS FOUND TO BE CORRODED AND PITTED.  MAINTENANCE REMOVED AND REPLACED THE LOWER BEARING CAP IAW EMB-145 AMM 32-30-00-700-801-A.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
